# SDR VNAA202407120002

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R31707111
- Condition: Cracked
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN148432 DISCREPANCY: PAX DOOR AFT WEB FOUND CRACKED AND CORRODE. REQUIRES REPLACEMENT. CORRECTIVE ACTION: REMOVED CORRODED/CRACKED WEB. LOCATED AND DRILLED NEW AFT WEB PN 601R317071-11 IAW CRJ700 51-40-11-001-001-A01. REFERENCE TASK CARD HN00148068 FOR INSTALLATION OF AFT WEB.
